Browse Title Index


 
Issue Title
 
Vol 13, No 1 (2011) *-QUASIIDEALS IN INVOLUTION SEMIGROUPS Abstract   PDF
Usama A. Aburawash, Allam A. Allam
 
Vol 12, No 1 (2010) *-ZERO DIVISORS AND *-PRIME IDEALS Abstract   PDF
Usama A. Aburawash, Khadija B. Sola
 
Vol 18, No 2 (2016) A NOTE ON GENERALIZED EGOROV’S THEOREM Abstract   PDF
Tomasz Weiss
 
Vol 7, No 2 (2005) A 3-(v,4,1) PACKING CONSTRUCTION Abstract   PDF
Narong Punnim, Dinesh G. Sarvate
 
Vol 6, No 1 (2004) A COMPACT EMBEDDING OF SEMISIMPLE SYMMETRIC SPACES Abstract   PDF
Tran Dao Dong, Tran Vui
 
Vol 3, No 1 (2001) A DECOMPOSITION THEOREM FOR HEREDITARY QUASI-CONTINUOUS RINGS Abstract   PDF
Pramod Kanwar
 
Vol 13, No 1 (2011) A DIOPHANTINE EQUATION INVOLVING C-NOMIAL COEFFICIENTS Abstract   PDF
Diego Marques, Alain Togbe
 
Vol 6, No 1 (2004) A GENERALIZATION OF PROJECTIVITY IN CATEGORIES Abstract   PDF
S.M.A. Zaidi
 
Vol 11, No 2 (2009) A GENERALIZATION OF THE ZARISKI TOPOLOGY OF ARBITRARY RINGS FOR MODULES Abstract   PDF
M. Behboodi, S. H. Shojaee
 
Vol 1, No 2 (1999) A GEOMETRIC REALIZATION OF DEGENERATE PRINCIPAL SERIES PRESENTATIONS OF SYMPLETIC GROUPS Abstract   PDF
Do Ngoc Diep, Truong Chi Trung
 
Vol 1, No 1 (1998) A NEGATIVE VERSION OF CHOQUET THEOREM FOR POLISH SPACES Abstract   PDF
Hung T. Nguyen, Nguyen To Nhu
 
Vol 15, No 2 (2013) A NEW ALGORITHM FOR COMPUTING IMPLIED VOLATILITY Abstract   PDF
Kawee Numpacharoen, Kornkanok Bunwong
 
Vol 12, No 2 (2010) A NOTE ON COVER-AVOIDING PROPERTIES OF FINITE GROUPS Abstract   PDF
Jianjun Liu, Xiuyun Guo
 
Vol 15, No 2 (2013) A NOTE ON FRACTIONAL KALMAN-BUCY FILTERING Abstract   PDF
Tran Hung Thao
 
Vol 16, No 2 (2014) A NOTE ON FRACTIONAL SCHWARTZ MODELS FOR MEAN REVERSION Abstract   PDF
Tran Phuoc Loc, Tran Hung Thao
 
Vol 14, No 1 (2012) A NOTE ON JACOBSON RINGS AND GENERALIZATIONS Abstract   PDF
Edilson Soares Miranda
 
Vol 16, No 1 (2014) A NOTE ON JUMPS-FRACTIONAL PROCESSES Abstract   PDF
Hoang Thi Phuong Thao
 
Vol 5, No 1 (2003) A NOTE ON LEFT SYMMETRIC ALGEBRAS Abstract   PDF
, , Avelino Suazo
 
Vol 9, No 2 (2007) A NOTE ON QUASI-PERMUTATION POLYNOMIALS Abstract   PDF
Vichian Laohakosol, Suphawan Janphaisaeng
 
Vol 18, No 1 (2016) A NOTE ON ROUGH STATISCAL CONVERGENCE Abstract   PDF
Manojit Maity
 
Vol 16, No 2 (2014) A NOTE ON THE RIGIDITY OF BRAIDED TENSOR CATEGORIES Abstract   PDF
Sara Pinter, Virgınia Rodrigues
 
Vol 3, No 1 (2001) A NOTE ON THE TRIANGULAR SCHEME Abstract   PDF
Ivan Chajda
 
Vol 13, No 1 (2011) A NOTE ON WEAK LIFTING MODULES Abstract   PDF
Gokhan Bilhan, Tugba Guroglu
 
Vol 8, No 2 (2006) A P-ADIC GENERALIZED BORELS LEMMA Abstract   PDF
Nguyen Thanh Quang, Phan Duc Tuan
 
Vol 10, No 2 (2008) A REMARK ON SOME SEMIGROUPS OF HYPERGROUP HOMOMORPHISM Abstract   PDF
W. Mora, K. Kwakpatoon, P. Youngkhong
 
1 - 25 of 317 Items 1 2 3 4 5 6 7 8 9 10 > >>